# SDR SWI2024062100519

- Difficulty date: April 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N742SK-7436(CRJ700) RH ENG INLET @ 9:00 FORWARD OF FADEC PANEL. DENT DEPTH = 0.025 INCH DEEP X 1.0 INCH WIDE X 1.0 INCH LONG.     (C-CHECK RO 6/19/2024)    REPAIRED DENT ON THE RH ENGINE INLET @9:00 FORWARD OF FADEC PANEL AS PER REO# 670-54-11-1385 REV --, DATED ON 2024-05-21. ALL STEPS OF REO COMPLIED WITH. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
